Pacific Journal of Mathematics

Functional relationships between a subnormal operator and its minimal normal extension.

Robert F. Olin

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 221-229.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867581

Mathematical Reviews number (MathSciNet)
MR0420324

Zentralblatt MATH identifier
0323.47018

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Olin, Robert F. Functional relationships between a subnormal operator and its minimal normal extension. Pacific J. Math. 63 (1976), no. 1, 221--229. https://projecteuclid.org/euclid.pjm/1102867581


Export citation

References

  • [1] E. Bishop, A generalization of the Stone-Weierstrasstheorem, Pacific J. Math., 11 (1961), 777-783.
  • [2] J. Bram, Subnormal Operators, Duke Math. J., 22 (1955), 75-94.
  • [3] T. Gamelin, Uniform Algebras, Prentice-Hall, Englewood Cliffs, 1969.
  • [4] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry,Trans. Amer. Math. Soc, 105 (1962), 415-435.
  • [5] P. Halmos, A Hilbert Space Probelm Book, Van Nostrand, Princeton, 1967.
  • [6] W. Mlak, Partitions of spectral sets, Ann. Pol. Math., 25 (1972), 273-280.
  • [7] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1966.
  • [8] D. Sarason, On spectral sets having connected complement, Acta Sci. Math. (Szeged), 26 (1965), 289-299.
  • [9] J. von Neumann, Eine spectral theorie furallgemeine operatoren einesunitdren raumes, Math. Nachr., 4 (1951), 258-281.